MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL BTN HLSTR; E-Z CLEAN PENCIL BUTTON HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL BTN HLSTR; E-Z CLEAN PENCIL BUTTON HOLSTER
Catalog Number 0035H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device was received in an opened pouch.During visual inspection of opened sample (lot 1803217, 1 ea) found a blue line of the inside pouch surface which exceeds specification 0.40 mm2 in size.However unable to determine the source of the mark since the pouch was opened.A dhr review of the appropriate vendor certifications was completed indicating the product was manufactured to the vendor specifications.
 
Event or Problem Description
It was reported that there was a foreign matter in the package.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
E-Z CLEAN PNCL BTN HLSTR
Common Device Name
E-Z CLEAN PENCIL BUTTON HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9269380
Report Number1721194-2019-00133
Device Sequence Number16246130
Product Code GEI
UDI-Device Identifier10614559100493
UDI-Public10614559100493
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date11/01/2019
Patient Sequence Number1